Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On transversely flat conformal foliations
with good measures

Author: Taro Asuke
Journal: Trans. Amer. Math. Soc. 348 (1996), 1939-1958
MSC (1991): Primary 53C12, 57R30, 53C10; Secondary 53A30, 57R20
MathSciNet review: 1348855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Transversely flat conformal foliations with good transverse invariant measures are Riemannian in the $C^{1+{\operatorname{Lip}}}$ sense. In particular, transversely similar foliations with good measures are transversely Riemannian as transversely $C^{\omega }$-foliations.

References [Enhancements On Off] (What's this?)

  • 1. B. N. Apanasov, Kobayashi conformal metric on manifolds, Chern-Simons and $\eta $-invariants, International J. Math. 2 (1991), 361--382. MR 92f:58027
  • 2. T. Asuke, Classification of Riemannian flows with transverse similarity structures, preprint.
  • 3. R. A. Blumenthal, Stability theorems for conformal foliations, Proc. Amer. Math. Soc. 91 (1984), 485--491. MR 86b:57013
  • 4. Y. Carrière, Flots riemanniens, Structures transverses des feuilletages, Astérisque, vol. 116, 1984, pp. 31--52. MR 86m:58125a
  • 5. D. Fried, Closed similarity manifolds, Comment. Math. Helvetici 55 (1980), 576--582. MR 83e:53049
  • 6. E. Ghys, Flots transversalement affines et tissus feuilletes, Mem. Soc. Math. France (N.S.) 46 (1991), 123--150. MR 92i:57026
  • 7. J. Heitsch and S. Hurder, Secondary classes, Weil measures and the geometry of foliations, J. Diff. Geom. 20 (1984), 291--309. MR 86i:57032
  • 8. R. S. Kulkarni and U. Pinkall, A canonical metric for Möbius structures and its applications, Math. Z. 216 (1994), 89--129. MR 95b:53017
  • 9. S. Matsumoto, Foundations of flat conformal structure, Aspects of Low Dimensional Manifolds, Advanced Studies in Pure Mathematics 20, 1992, pp. 167--261. MR 93m:57014
  • 10. P. Molino, Riemannian Foliations, Progress in Mathematics, vol.73, Birkhäuser, 1988. MR 89b:53054
  • 11. T. Nishimori, A note on the classification of nonsingular flows with transverse similarity structures, Hokkaido Math. J. 21 (1992), 381--393. MR 93h:58119
  • 12. J. Plante, Foliations with measure preserving holonomy, Ann. Math. 102 (1975), 327--361. MR 52:11947
  • 13. I. Vaisman, Conformal foliations, Kodai Math. J. 2 (1979), 26--37. MR 80g:57038

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53C12, 57R30, 53C10, 53A30, 57R20

Retrieve articles in all journals with MSC (1991): 53C12, 57R30, 53C10, 53A30, 57R20

Additional Information

Taro Asuke
Affiliation: 3-8-1 Komaba, Meguro-ku, Tokyo 153, Japan

Keywords: Foliation, transverse structure, invariant measure, Riemannian foliation, conformal structure
Received by editor(s): May 8, 1995
Article copyright: © Copyright 1996 American Mathematical Society